RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2016, Volume 23, Number 3, Pages 317–325 (Mi mais501)  

The application of the differential inequalities method for proving the existence of moving front solution of the parabolic equations system

N. T. Levashova, A. A. Mel'nikova, S. V. Bytsyura

Lomonosov Moscow State University, Faculty of Physics, Leninskiye Gory, 1, bld. 2, Moscow, 119991, Russia

Abstract: Investigations of initial boundary value problems for parabolic equations solutions are an important component of mathematical modeling. In this regard of special interest for mathematical modeling are the boundary value problem solutions that undergo sharp changes in any area of space. Such areas are called internal transitional layers. In case when the position of a transitional layer changes over time, the solution of a parabolic equation behaves as a moving front. For the purpose of proving the existence of such initial boundary value problem solutions, the method of differential inequalities is very effective. According to this method the so-called upper and lower solutions are to be constructed for the initial boundary value problem. The essence of an asymptotic method of differential inequalities is in receiving the upper and lower solutions as modifications of asymptotic submissions of the solutions of boundary value problems. The existence of the upper and lower solutions is a sufficient condition of existence of a solution of a boundary value problem. While proving the differential inequalities the so-called "quasimonotony" condition is essential. In the present work it is considered how to construct the upper and lower solutions for the system of the parabolic equations under various conditions of quasimonotony.

Keywords: parabolic equations system, internal transitional layer, differential inequalities method.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00473_а
This work was supported by Russian fund of basic researches, project 16-01-00473.


DOI: https://doi.org/10.18255/1818-1015-2016-3-317-325

Full text: PDF file (569 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 20.05.2016

Citation: N. T. Levashova, A. A. Mel'nikova, S. V. Bytsyura, “The application of the differential inequalities method for proving the existence of moving front solution of the parabolic equations system”, Model. Anal. Inform. Sist., 23:3 (2016), 317–325

Citation in format AMSBIB
\Bibitem{LevMelByt16}
\by N.~T.~Levashova, A.~A.~Mel'nikova, S.~V.~Bytsyura
\paper The application of the differential inequalities method for proving the existence of moving front solution of the parabolic equations system
\jour Model. Anal. Inform. Sist.
\yr 2016
\vol 23
\issue 3
\pages 317--325
\mathnet{http://mi.mathnet.ru/mais501}
\crossref{https://doi.org/10.18255/1818-1015-2016-3-317-325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3520853}
\elib{http://elibrary.ru/item.asp?id=26246297}


Linking options:
  • http://mi.mathnet.ru/eng/mais501
  • http://mi.mathnet.ru/eng/mais/v23/i3/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:98
    Full text:49
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020